RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Koinov, Zl

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:43
Abstract pages:318
Full texts:124
References:46

http://www.mathnet.ru/eng/person25853
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1987
1. G. F. Glinskii, Z. Koinov, “Functional formulation of microscopic theory of exciton polaritons”, TMF, 70:3 (1987),  358–371  mathnet; Theoret. and Math. Phys., 70:3 (1987), 252–261  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020